# SDR AALA20130303005

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 35,894 hours, 15,209 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT WHEEL WELL VAPOR BARRIER.  INSTALLED AND SEALED FULL CROSSBRACE REPAIRS IN VAPOR BARRIER WEB BAYS 5L, 7L, AND 8L PER SRM SUP 57-10-10-2R-2 REPAIR 2.
